# SDR ASAA2017011019534

- Difficulty date: January 10, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, UNDER FLOOR, INTERCOSTAL LOWER FLANGE CORRODED BS 727A - 727B, STRINGER 25-26R.  ACFT GROUNDED. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW ASA B737-700 SRM 53-00-53.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DWG 146A7500. REV - .
